# SDR C2XA11RI021

- Difficulty date: February 13, 2011
- Submitted: February 21, 2011
- Operation: Air carrier
- Aircraft: N12122
- Make and model: Emb EMB-145XR
- Aircraft serial: 145684
- Aircraft time: 23,162 hours, 12,383 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9804032
- Condition: Defective
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLIGHT 2746 - EWR - FLIGHT CREW REPORTED AUTO PRESS ERRACTIC AND FAIL.  EWR MX REMOVED AND REPLACED NR 1 ACM AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  ACFT WAS APPROVED TO RETURN TO SERVICE.
